# SDR USAA2010121092982

- Difficulty date: November 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - EXCESSIVE PLAY ON RUDDER HINGE BEARING NR 2.  REPLACED NR 2 RUDDER HINGE BEARING IAW A320 SRM 51-42-11.
